Previous |  Up |  Next


Title: Some existence theorems for nonlinear equations of Hammerstein type (Preliminary communication) (English)
Author: Daneš, Josef
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 13
Issue: 2
Year: 1972
Pages: 397-401
Category: math
MSC: 45G99
MSC: 47H15
MSC: 47H30
MSC: 47J05
idZBL: Zbl 0233.47044
idMR: MR0310723
Date available: 2008-06-05T20:38:57Z
Last updated: 2012-04-27
Stable URL:
Reference: [1] AMANN H.: Existence theorems for equations of Hammerstein type.Applicable Analysis, to appear. Zbl 0244.47047, MR 0394339
Reference: [2] DANEŠ J.: Surjectivity and fixed point theorems.Comment. Math. Univ. Carolinae 13 (1972), 181-184. MR 0308867


Files Size Format View
CommentatMathUnivCarol_013-1972-2_16.pdf 279.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo